# SDR UALA2010101103761

- Difficulty date: October 9, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 62,585 hours, 11,587 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fmu
- Part number: 8088001
- Part serial: 69
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG WILL NOT SHUTDOWN SPAR VALVE CLOSED ENG VALVE STAYED OPEN WITH AMBER X INDICATION ON SYNOPTIC PG.  ALSO RT ENG FUEL VALVE STATUS MESSAGE PRESENT.  REPLACED FMU.  OPS AND LEAK CHECKS GOOD.
